Please use this identifier to cite or link to this item:
Title: H-infinity state estimation for discrete-time complex networks with randomly occurring sensor saturations and randomly varying sensor delays
Authors: Ding, D
Wang, Z
Shen, B
Shu, H
Keywords: Complex networks;Randomly occurring sensor saturations;Randomly varying sensor delays;State estimation
Issue Date: 2012
Publisher: IEEE
Citation: IEEE Transactions on Neural Networks and Learning Systems, 23(5): 725 - 736, Mar 2012
Abstract: In this paper, the state estimation problem is investigated for a class of discrete time-delay nonlinear complex networks with randomly occurring phenomena from sensor measurements. The randomly occurring phenomena include randomly occurring sensor saturations (ROSSs) and randomly varying sensor delays (RVSDs) that result typically from networked environments. A novel sensor model is proposed to describe the ROSSs and the RVSDs within a unified framework via two sets of Bernoulli-distributed white sequences with known conditional probabilities. Rather than employing the commonly used Lipschitz-type function, a more general sector-like nonlinear function is used to describe the nonlinearities existing in the network. The purpose of the addressed problem is to design a state estimator to estimate the network states through available output measurements such that, for all probabilistic sensor saturations and sensor delays, the dynamics of the estimation error is guaranteed to be exponentially mean-square stable and the effect from the exogenous disturbances to the estimation accuracy is attenuated at a given level by means of an $H_{infty}$-norm. In terms of a novel Lyapunov–Krasovskii functional and the Kronecker product, sufficient conditions are established under which the addressed state estimation problem is recast as solving a convex optimization problem via the semidefinite programming method. A simulation example is provided to show the usefulness of the proposed state estimation conditions.
Description: This is the post-print of the Article. The official published version can be accessed from the link below - Copyright @ 2012 IEEE
ISSN: 2162-237X
Appears in Collections:Publications
Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf642.33 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.